Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$B_{\left( {{\text{TOP}}_n } \right)^ \sim}$ and the surgery obstruction


Author: Frank Quinn
Journal: Bull. Amer. Math. Soc. 77 (1971), 596-600
MSC (1970): Primary 57D65, 55F60, 57C50; Secondary 55C05, 57B10, 55B20, 20F25
DOI: https://doi.org/10.1090/S0002-9904-1971-12766-0
MathSciNet review: 0276980
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, "Free Z-actions on homotopy spheres, " Topology of manifolds, Edited by J. C. Cantrell and C. H. Edwards, Jr., Markham, Chicago, Ill., 1970. MR 276982
  • 2. S. Cappell, A splitting theorem for manifolds and surgery groups, Bull. Amer. Math. Soc. 77 (1971), 281-286. MR 285010
  • 3. T. Petrie, Surgery groups over finite fields (to appear).
  • 4. F. Quinn, A geometric formulation of surgery, Thesis, Princeton University, Princeton, N. J., 1970. MR 282375
  • 5. F. Quinn, "A geometric formulation of surgery, " Topology of manifolds, Edited by J. C. P. Cantrell and C. H. Edwards, Jr., Markham, Chicago, Ill., 1970. MR 282375
  • 6. F. Quinn, Geometric surgery (to appear).
  • 7. D. Sullivan, Triangulating and smoothing homotopy equivalences, Lecture Notes, Princeton University, Princeton, N. J., 1967.
  • 8. D. Sullivan, Localization, periodicity, and Galois symmetry in topology, Lecture Notes, M.I.T., Cambridge, Mass., 1970. MR 494074
  • 9. F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56-88. MR 36 #7146. MR 224099
  • 10. F. Waldhausen, Whitehead groups of generalized free products, Preliminary Report (to appear). MR 370576

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 55F60, 57C50, 55C05, 57B10, 55B20, 20F25

Retrieve articles in all journals with MSC (1970): 57D65, 55F60, 57C50, 55C05, 57B10, 55B20, 20F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12766-0

American Mathematical Society